# SDR 2007UALA03567

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 41,683 hours, 5,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL3J FWD & 33H ARE INOP.
